# SDR DALA2024120611510

- Difficulty date: December 5, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 91,408 hours, 12,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3306, DENT AT LH WING #4 SLAT, PERFORM PERMANENT REPAIR AS PER ERA 620607-14. CORRECTIVE ACTION: TEMPORARY REPAIR REMOVED AND APPLY PERMENANT DOUBLER REPAIR AS PER PRI 620607-14 REV.0. COMPLIED AND COMPARED WITH ERA 620607-14 REV.A SECTION III. (LP 0693870)
